Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Asymptotic Independence for Stationary State of Mean Field Markov Process

Gertsik, V. M. [1]
Total Authors: 1
[1] Russian Ac Sci, Inst Earthquake Predict Theory & Math Geophys, Moscow - Russia
Total Affiliations: 1
Document type: Journal article
Source: Markov Processes and Related Fields; v. 20, n. 2, p. 375-380, 2014.
Web of Science Citations: 4

Asymptotic independence for stationary state of mean field Markov process with two possible states is proved. (AU)

FAPESP's process: 09/15942-6 - Statistical physics model in geology
Grantee:Anatoli Iambartsev
Support type: Regular Research Grants
FAPESP's process: 09/15886-9 - Statistical models for the formation of landscape
Grantee:Anatoli Iambartsev
Support type: Research Grants - Visiting Researcher Grant - International